# SDR 95ZZZX3377

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Part number: 48023301
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

KDAY/KRDU - FLT 028 - ON TAKEOFF ROLL AT KDAY, AIRCRAFT YAWED TO LEFT.  ON GEAR RETRACTION, DOOR LIGHT AND LANDING GEAR UNSAFE LIGHT STAYED ON ALONG WITH RT ALT GEAR DOOR LIGHT.  GEAR PLACED DOWN AND ALL INDICATIONS WERE NORMAL.  RETURNED TO KDAY.  MAINTENANCE FOUND RT MAIN GEAR RETRACT PIN SHEARED OFF STRUT.  PREPARED ACFT TO FERRY FOR REPAIRS.  SD 05-05-95 - ZANTOP MAINTENANCE REMOVED AND REPLACED RT RETRACT PIN AND REMOVED MINOR CORROSION FROM PIN BOSS IAW MM 32-30-0 AND EWA MAINTENANCE AUTHORIZATION (M.A.) A-3210-01:02.  OPS CHECK GOOD.
